No Cover Image

Journal article 366 views 40 downloads

Spectral triples from bimodule connections and Chern connections / Edwin, Beggs

Journal of Noncommutative Geometry, Volume: 11, Issue: 2, Pages: 669 - 701

Swansea University Author: Edwin, Beggs

Check full text

DOI (Published version): 10.4171/JNCG/11-2-7

Abstract

We consider the construction of Dirac operators from bimodule connections and a Clifford action. We also consider Chern connections in the presence of a noncommutative complex structure.

Published in: Journal of Noncommutative Geometry
ISSN: 1661-6952
Published: 2017
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa29146
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We consider the construction of Dirac operators from bimodule connections and a Clifford action. We also consider Chern connections in the presence of a noncommutative complex structure.
Keywords: Spectral triples, noncommutative differential geometry, Chern connections
College: College of Science
Issue: 2
Start Page: 669
End Page: 701